I have had a pain in my lower right side back for several weeks. It feels a pulled or stiff muscle.
For the past 25 years I have had a migrain headaches and have been cat scanned and MRI'd with no conclusion.
From the start I was taking over 25 asprin a day everyday and after 5 years my doc told me to use ibuprofren and that reduced down to 16 a day for 19.5 years. Since then I went to a accupunctures about 6 months ago and he got it down to 6 a day. He said that my neck was giving me all that pain.
So since I take so much ibuprofen I am affraid that my liver can be toast. I had a blood test done and founf out that my triclisoides were thru the roof over 600. So I started taking policosinol, nician, red yeast rice, coq10. It cut it in half
to under 400 but is still hi. Do you think I have a liver problem? I do not have insurance so what can you recommend for me please?
you are putting alot of strain on your kidneys taking all of the ibuprofen. Any anti inflammatory is ffiltered through the kidneys, not the liver. Have you had blood work done to check your kidney function? Rather than spending your money on accupuncture, see a specialist and get your GFR, creatine and other kidney testss done and you need to stop taking the ibuprofen for now. Tylenol is ok and drink lots of clear fluids. Your back pain cud be flank pain and that is kidney pain. Please seek medical advice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.